# SDR CA070424001

- Difficulty date: April 20, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Airbus A310-304
- Aircraft time: 45,016 hours
- Engine: Ge CF680C2*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Ptu
- Part number: 571191
- Part serial: MX492197
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, CREW NOTICED LOSS OF GREEN SYSTEM HYDRAULIC FLUID. FLIGHT DIVERTED TO MAIN MAINTENANCE BASE FOR INVESTIGATION. DURING INVESTIGATION, THE GREEN/YELLOW SYSTEM PTU WAS FOUND LEAKING AT THE CHECK VALVE DUE TO A DAMAGED O RING. PTU UNIT WAS REPLACED AND SYSTEM TESTS SERVICEABLE.  (TC NR 20070424001)
